# SDR UALA2009020200364

- Difficulty date: January 31, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 70,367 hours, 11,514 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Misinstalled
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG FEEDER CABLES ARE INCORRECTLY ROUTED.   REROUTED FEEDER CABLES FROM UPPER ENG AREA TO NR 1 IDG DISCONNECT.  SECURED HARNESS.
